# SDR ASAA2025030457073

- Difficulty date: March 4, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB INSPAR RIB 18A5301 HAS A CRACK. GROUNDED - YES. REPAIRED R/H HORIZONTAL STAB INSPAR RIB AT STA 92 IAW B737-700 SRM 55-10-09-2R-5.
